# SDR QXEA200600955

- Difficulty date: March 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FUSELAGE UNDER NR 2 DME ANTENNA HAS CORROSION AROUND ANTENNA MOUNTING HOLES.  REPAIRED IAW DHC-8-200 SRM 51-20-16.
